Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

2 year old with reddish puffy eyelids. Used claritin. Rashes resembling eczema. Any home remedy?

My 2 year old son s eye lids are red puffy and scaly. Used Claritin for several days which improved the red and puffiness. Believe the rash is a type of eczema but understand application of a steroid or cortisone is not recommended since the eye lid is thin and could cause other eye problems. Any suggestions on home remedies or what type of doctor we should visit?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Ophthalmologist 's  Response
clean the lashes well with soap while bath. You can do lid scrub with a pinch of soda in lukewarm water. Use cotton balls dipped in this to clen the lashes downward n outward.

long term use of steroids in child is definately no-no. A systemic antiallergic with antiallergic drops n tear substitute are much safer options.

if thrre is dandruff- do control it
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor